# SDR FDEA201101130137

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51311
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA  418-440, RBL 25, WL 208, SEAT TRACK IS GOUGED.  REMOVED GOUGE FROM SEAT TRACK STA 418-440 RBL 25 AND FOUND TO OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL V.  R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
